| Model Number |
AVA07 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:product analysis: evaluation could not be performed because burr cannot be inserted.It was noted that distal bearing was detached.This finding may have contributed to the user's experience.It was also noted that the laser markings are faded.Date of notified:18-june-2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with the report of overheating and seized/not running.It was reported there was no patient involvement.Repair is being escalated to product event due to reason for the return.